# SDR TWAA9909709

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ONE HOLE DRILLED INTO LATERAL RIB, TWO INTO LONGITUDINAL RIB AT STA 83.5  X=-10.  HOLES DUE TO REPAIR IN FUSELAGE SKIN.  BLENDED HOLE IN LATERAL RIB AT STA 83 AND SMOOTHED.  INSTALLED REPAIR DOUBLE PER SRM 53-03, FIG 34 AND ARA 13511.  INSTALLED NEW LONGITUDINAL RIB PER SRM 51-01.
